Title: A canonical structure on the tangent bundle of a pseudo- or para-Kahler manifold
Authors: Anciaux, Henri ×
Romon, Pascal #
Issue Date: 2014
Publisher: Springer-Verlag Wien
Series Title: Monatshefte für Mathematik vol:174 issue:3 pages:329-355
ISSN: 0026-9255
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science